Zonation of multivariate sequences of digitized geologic data

D. M. Hawkins, D. F. Merriam

Research output: Contribution to journalArticle

43 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)263-269
Number of pages7
JournalJournal of the International Association for Mathematical Geology
Volume6
Issue number3
DOIs
StatePublished - Sep 1 1974

Fingerprint

zonation

Cite this

Zonation of multivariate sequences of digitized geologic data. / Hawkins, D. M.; Merriam, D. F.

In: Journal of the International Association for Mathematical Geology, Vol. 6, No. 3, 01.09.1974, p. 263-269.

Research output: Contribution to journalArticle

@article{00a954cba73244898f3a6a85076ac325,
title = "Zonation of multivariate sequences of digitized geologic data",
author = "Hawkins, {D. M.} and Merriam, {D. F.}",
year = "1974",
month = "9",
day = "1",
doi = "10.1007/BF02082892",
language = "English (US)",
volume = "6",
pages = "263--269",
journal = "Mathematical Geosciences",
issn = "1874-8961",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Zonation of multivariate sequences of digitized geologic data

AU - Hawkins, D. M.

AU - Merriam, D. F.

PY - 1974/9/1

Y1 - 1974/9/1

UR - http://www.scopus.com/inward/record.url?scp=0002138099&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002138099&partnerID=8YFLogxK

U2 - 10.1007/BF02082892

DO - 10.1007/BF02082892

M3 - Article

VL - 6

SP - 263

EP - 269

JO - Mathematical Geosciences

JF - Mathematical Geosciences

SN - 1874-8961

IS - 3

ER -